# SDR AALA200800815

- Difficulty date: April 4, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- Aircraft time: 65,781 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833704
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO  INFLIGHT T324/04APR - AFTER TAKEOFF, NOSE LANDING GEAR WOULD NOT RETRACT.  RETURNED TO SFO AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR UPLOCK PROXIMITY SENSOR, STRUT SEAL, AND BOTH NOSE LANDING GEAR WHEEL SPIN BRAKES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
